# SDR AALA202309286469

- Difficulty date: September 6, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 34,949 hours, 14,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566021
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR SUPPORT INTERCOSTAL LOCATED AT BS 966, LBL 49. REPLACED INTERCOSTAL PER AARD 51-00-05-1 AND SRM 51-40-02.
